# SDR AALA202012299003

- Difficulty date: December 17, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A321-231
- Aircraft serial: 6443
- Aircraft time: 18,548 hours, 7,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004800104
- Condition: Corroded
- Location: Sone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORROSION ON SILL SHAPE CENTER FITTING AT FR 66 TO FR 68 AND STR 23R, MEASURING L=1.437 INCH, W=0.598 INCH, D=0.069 INCH.  REPLACED CENTER FITTING, IAW A321 SRM 51-72-11-911-001, 51-42-11-801 & DWG D53480505.
